Jian-Guo Liu

  • Professor of Physics
  • Professor of Mathematics (Joint)
External address: 285 Physics Bldg, Durham, NC 27708
Internal office address: Box 90320, Durham, NC 27708-0320
Phone: (919) 660-2500
Education & Training
  • Ph.D., University of California at Los Angeles 1990

  • M.S., Fudan University (China) 1985

  • B.S., Fudan University (China) 1982

Goudon, T, Jin, S, Liu, J-G, and Yan, B. "Asymptotic-preserving schemes for kinetic-fluid modeling of disperse two-phase flows." Journal of Computational Physics 246 (2013): 145-164. Full Text

Degond, P, Frouvelle, A, and Liu, J-G. "Macroscopic limits and phase transition in a system of self-propelled particles." Journal of Nonlinear Science 23.3 (2013): 427-456. Full Text

Chae, D, Degond, P, and Liu, J-G. "Well-posedness for Hall-magnetohydrodynamics." Annales de l'Institut Henri Poincare. Annales: Analyse Non Lineaire/Nonlinear Analysis (2013). Full Text

Bian, S, and Liu, J-G. "Dynamic and Steady States for Multi-Dimensional Keller-Segel Model with Diffusion Exponent m > 0." Communications in Mathematical Physics (2013): 1-54. Full Text

Degond, P, Frouvelle, A, and Liu, J-G. "Macroscopic Limits and Phase Transition in a System of Self-propelled Particles." Journal of Nonlinear Science (2012): 1-30. Full Text

Haack, J, Jin, S, and Liu, J-G. "An all-speed asymptotic-preserving method for the isentropic Euler and Navier-Stokes equations." Communications in Computational Physics 12.4 (2012): 955-980. Full Text

Chertock, A, Liu, J-G, and Pendleton, T. "Convergence of a particle method and global weak solutions of a family of evolutionary PDEs." SIAM Journal on Numerical Analysis 50.1 (2012): 1-21. Full Text

Degond, P, and Liu, J-G. "Hydrodynamics of self-alignment interactions with precession and derivation of the Landau-Lifschitz-Gilbert equation." Mathematical Models and Methods in Applied Sciences 22.SUPPL.1 (2012). Full Text

Carrillo, JA, Chen, L, Liu, J-G, and Wang, J. "A note on the subcritical two dimensional Keller-Segel system." Acta Applicandae Mathematicae 119.1 (2012): 43-55. Full Text

Frouvelle, A, and Liu, J-G. "Dynamics in a kinetic model of oriented particles with phase transition." SIAM Journal on Mathematical Analysis 44.2 (2012): 791-826. Full Text

Pages